# SDR DALA2018051603380

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 15,991 hours, 5,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE SERVICE CHECK,  FOUND AN EMERGENCY LIGHT INOPERATIVE ON THE LOWER CHAIR ASSEMBLIES 18, 19, 20, AND 21 DEF.   FOUND AN OPEN FUSE ON THE BATTERY CHARGE UNIT.  REPLACED THE FUSE,  OPS CHECKED GOOD.
